Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

The Amortization Problem: A Simplified Model and Some Unanswered Questions

Arthur L. Thomas
Journal of Accounting Research
Vol. 3, No. 1 (Spring, 1965), pp. 103-113
DOI: 10.2307/2490053
Stable URL: http://www.jstor.org/stable/2490053
Page Count: 11
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
The Amortization Problem: A Simplified Model and Some Unanswered Questions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
103
    103
  • Thumbnail: Page 
104
    104
  • Thumbnail: Page 
105
    105
  • Thumbnail: Page 
106
    106
  • Thumbnail: Page 
107
    107
  • Thumbnail: Page 
108
    108
  • Thumbnail: Page 
109
    109
  • Thumbnail: Page 
110
    110
  • Thumbnail: Page 
111
    111
  • Thumbnail: Page 
112
    112
  • Thumbnail: Page 
113
    113